Alert archive / Wyoming / Flash Flood Warnings in 2023

Flash Flood Warning 10, NWS Cheyenne, WY

June 21, 2023Laramie County, Wyoming; Kimball County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at Jun 21, 2023, 4:54 PM MDT for Laramie County, Wyoming; Kimball County, Nebraska. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2023, 4:54 PM MDT (22:54 UTC)
Expired
Jun 21, 2023, 8:00 PM MDT
In force
3 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

Counties Kimball County, NE, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 72 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 6:30 PM MDTFLASH FLOOD8 S Pine Bluffs, WYVideo of water flowing over road and pooling in fields.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 96 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.9 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2023-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2023-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1238 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted.

453 
WGUS55 KCYS 212254
FFWCYS
NEC105-WYC021-220200-
/O.NEW.KCYS.FF.W.0010.230621T2254Z-230622T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cheyenne WY
454 PM MDT Wed Jun 21 2023

The National Weather Service in Cheyenne has issued a

* Flash Flood Warning for...
  Southwestern Kimball County in the panhandle of Nebraska...
  Southeastern Laramie County in southeastern Wyoming...

* Until 800 PM MDT.

* At 454 PM MDT, trained weather spotters reported thunderstorms 
  producing heavy rain south of  Bushnell Nebraska. Between 1.5 and 
  2 inches of rain have fallen. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Trained spotters reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Pine Bluffs and Panorama Point.

This includes the following highways...
	Interstate 80 in Nebraska near mile marker 15.
	Interstate 80 in Wyoming between mile markers 401 and 402.

Flooding is ongoing in western Kimball County and may advance 
eastward with new storms developing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

&&

LAT...LON 4101 10413 4110 10412 4119 10408 4115 10390
      4120 10376 4112 10370 4100 10381

FLASH FLOOD...OBSERVED

$$

AJA
1 follow-up statement
804 
WGUS75 KCYS 220150
FFSCYS

Flash Flood Statement
National Weather Service Cheyenne WY
750 PM MDT Wed Jun 21 2023

NEC105-WYC021-220200-
/O.EXP.KCYS.FF.W.0010.000000T0000Z-230622T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kimball NE-Laramie WY-
750 PM MDT Wed Jun 21 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR 
SOUTHWESTERN KIMBALL AND SOUTHEASTERN LARAMIE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4101 10413 4110 10412 4119 10408 4115 10390
      4120 10376 4112 10370 4100 10381

$$

AJA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 1:27 PM MDT, 3 hours 27 minutes earlier.

Area forecast discussion, Jun 21, 1:27 PM MDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
127 PM MDT Wed Jun 21 2023

.UPDATE...
Issued at 1254 PM MDT Wed Jun 21 2023

An all-hazards severe weather event, including large destructive
hail, damaging winds, and a few tornadoes, remains possible
this afternoon throughout much of southeast Wyoming and western
Nebraska.

As of 19z, several mesoscale features are becoming apparent as we
begin to zero-in on heightened risk areas in today's event.
Abundant moist upslope flow is apparent in surface obs over nearly
all of western Nebraska and southeast Wyoming, with a 61 degree
dew point recently observed at KCYS. At the surface, a pseudo-
dryline boundary is continuing its retreat westward into the
Laramie Basin, with a 50 degree dewpoint and southeasterly winds
observed last hour at KLAR. This boundary, while no longer evident
on radar, is still discernible on satellite as it retreats
underneath a developing cumulus field west over the Snowy Range
foothills and eastern Shirley Mountains. Convective initiation
appears imminent within the next hour in these locations, per
agitation on latest GOES Day-Cloud-Phase satellite imagery and the
uncapped atmosphere depicted on latest RAP surface analysis. One
or two dominant cells may emerge along this boundary, which is
supported by a highly consistent run-to-run signal in CAM
guidance. 40-50+ knots of bulk shear, curved hodographs with
sufficient mid-level flow, and southeasterly inflow will support
supercellular storm modes. Therefore, a heightened threat of
large to extremely large hail, and a tornado risk, is possible
over Albany, Platte, and northern Laramie counties over the next
few hours.

Farther east, abundant upslope stratus cloud cover is locked-in
over the I-25 corridor north of Cheyenne. The result has been a
stable airmass throughout eastern Platte county, Goshen, Converse
and Niobrara counties in Wyoming and points eastward in northwest
Nebraska. If current trends continue, the severe weather threat
may be greatly delayed in these areas until this cloud cover can
erode. Any dominant supercells that emerge from the Laramie Basin
will likely continue through the Laramie Range, but may ultimately
weaken as they approach the I-25 corridor in this scenario. If
stratus can erode and surface heating can commence, supercells
with a large hail and tornado threat may be able to continue east
of the I-25 corridor. Will continue monitoring trends this
afternoon in this area.

Finally, in far southwest Nebraska, capping has eroded and
severe thunderstorms have commenced. 2" hail has already been
reported with a transient, southwest-drifting supercell over KSNY.
Flow aloft is not as fast in this area, with only 25-40 knots of
bulk shear as a result as opposed to 40-55 knots farther north and
west of the Laramie Range. Therefore, a more chaotic storm mode
is expected for now over southwest Nebraska and possibly even
eastern Laramie County Wyoming as storms drift west-south-westward.
With such abundant surface moisture in place (Tds AOA 65 degrees)
and small but still curved low-level hodographs in place per CAM
guidance, any dominant cells that can maintain some discrete
nature will still pose a large hail threat as well as a brief
tornado threat. The tornado threat in southwest Nebraska/SE WY
will be locally enhanced near any cells that interact with
surface boundaries/outflows that have developed over the course
of the afternoon.

&&

.SHORT TERM...(Today and tonight)
Issued at 320 AM MDT Wed Jun 21 2023

Main forecast concern today surrounds the potential for severe
thunderstorms for southeast WY and western NE with multiple
hazards in play including large hail, damaging winds, heavy
rainfall leading to potential flash flooding, and tornadoes
possible.

Currently, latest satellite and radar imagery shows a cold front
positioned north of KCYS that has begun to stall out as low
stratus and fog has developed along the I-80 corridor out to
Sidney. KCYS dropped to 1/4 mile earlier, but seems to be bouncing
back up to 2 miles with similar observations at KSNY and KIBM.
Expecting patchy fog to continue early this morning across
southeast WY through the southern NE Panhandle. Southwest flow
aloft continues with the upper level low to the northwest with
passing shortwave disturbances in the flow across the Rockies
today that will lead to lee cyclogenesis and continued near
surface moisture advection with southeasterly flow bringing mid-60
dew points to western NE and possibly cross in the WY border. An
inverted trough extending northward from CO will lead to a
convergence boundary setting up across the NE Panhandle later
today that will be one focal point for CI in addition to the
Laramie Range. The overnight SPC Outlook update did introduce a
5% tornado probability area east of Cheyenne extending up to
southern Goshen Co and into portions of the southern NE Panhandle.

Steep mid-level lapse rates exceeding 8 C/km ahead of the
shortwave over top of the moist boundary layer will lead to
1500-2000 J/kg MLCAPE developing along the higher terrain by mid-
afternoon. Low level moisture boundary looks to be strongest along
the Laramie Range from Chugwater up through Douglas so could see
a few storms develop here moving east-northeast with 45-50 kt of
0-6 km shear leading to potential severe storms. CAPE profiles
will be largest along the North Platte River valley from Wheatland
through Torrington and Scottsbluff, especially with a lot of
positive area in the hail growth zone (-10C to -30C) leading to
the potential for large hail through the early evening. Surface
easterlies with the Chugwater cyclone will enhance low level SRH,
but looks to be best in the early evening as 700mb flow increases
leading to 0-1 km SRH values climbing above 200 m2/s2. This will
lead to potential tornado development, especially with more
discrete cells whose inflow is not contaminated by colder surface
air from nearby storms.

Now shifting back east, the other area for potential CI will be
near the stalled front/convergence boundary over the NE Panhandle.
CAMs have been hinting at surface northwesterlies across the
northern Panhandle with surface southeasterlies farther south that
could lead to further moisture pooling near the North Platte River
valley. This will lead to near 3500 J/kg of MLCAPE developing with
shear profiles (mainly due to good directional change) well
capable of supercellular structures. While hi-res guidance is not
all in agreement on successful CI before 23z in this area, any
discrete cells that develop in this environment will be capable of
significant large hail with around baseball size possible.
Additionally, hodograph curvature with 0-1 km SRH values
approaching 100 m2/s2 and increased surface vorticity in the
presence of the stalled front could lead to tornado development
late this afternoon. Another hazard to consider will be heavy
rainfall and flash flooding as 1-hr FF guidance for these areas in
1-1.5 inches and Bunkers right-mover motion looks to only be 10
kt over the NE Panhandle.

Ultimately, initially discrete cells will become more widespread
leading to cold pool organization and MCS development in the early
evening through midnight. CAMs are very mixed on the exact locations
of convection today, but all solutions seem to end with a line of
storms propagating eastward through late tonight. While severe
hail will still be possible, this will most likely cut off the
potential for large hail and mostly transition to a damaging wind
threat along with heavy rainfall with possible flash flooding.

tl;dr
Severe thunderstorms likely this afternoon and evening across the
area. Be weather aware this afternoon and have multiple ways to
receive warnings!

.LONG TERM...(Thursday through Tuesday)
Issued at 320 AM MDT Wed Jun 21 2023

Forecast still on track. Severe storms are the primary concern for
Thursday and Friday. Followed by a possible high wind event Friday
night into Saturday.

Lingering showers and storms look like a good bet Thursday morning
as upper trough slowly moves east into central Nebraska. Shortwave
ridge moves through fairly quickly Thursday morning with the ridge
axis located along the Kansas/Colorado state line...north into the
Panhandle into western South Dakota by 18Z Thursday. Surface
frontal boundary looks to lay along a line from Denver to Laramie
to Rawlins Thursday afternoon. Begin to see some upper level
energy from the southwest. GFS soundings continue to show a
capping inversion around 640mbs for areas east of the front. Still
forecasting MUCAPE around 2000 J/KG with 0-6km shear around 35kts.
SPC has a Slight Risk area for severe thunderstorms for
Laramie...Albany and southern Platte and Goshen Counties with a
Marginal Risk area out into the Panhandle for Thursday. Will need
to see if overnight stratus breaks up in time for convection
initiation. Could be seeing stratus all day that would limit
convection significantly.

A day 3 Slight Risk for the Panhandle into
Platte/Goshen/Converse/Niobrara Counties for Friday. Friday looks
to be the more significant day for severe thunderstorms as MUCAPE
back up into the 3000J/KG range with 0-6km shear up near 50kts for
Sidney. Mid level capping inversion is wiped out after 18Z
Friday...as upper level low moves through the area.

Strong winds still being advertised on the GFS for Friday night
into Saturday. Closed low pressure system tracks across Montana
Friday night into Saturday. GFS 700mb winds up to 55kts over the
south Laramie Range. Don't see too many high wind events this time
of year...but we could certainly see one during this timeframe.
Winds begin to ease after 15Z Saturday. Associated cold front
with the northern low passage moves into the CWA Saturday
afternoon and through the CWA into Colorado Saturday evening.

Wet pattern continues for Sunday into next week as we see
disturbances moving through the flow on a daily basis.

&&

.AVIATION...(For the 18Z TAFS through late Thursday morning)
Issued at 1140 AM MDT Wed Jun 21 2023

Active weather expected over the next 24 hours with an increasing
risk for severe thunderstorms are the region, mainly impacting the
western Nebraska terminals and KCYS late this afternoon through late
this evening. Once this activity dissipates or pushes east into
central Nebraska tonight, low clouds and fog are expected to
redevelop between 08z and 12z Thursday morning.

HAZARDS/WEATHER TRENDS: Generally quiet between 18z and 20z before
thunderstorms form along or near the Laramie Range and Interstate 25
corridor (impacting KLAR and KCYS). After 20z, storms are expected
to develop and push northeast initially towards the southeast
Wyoming plains and then into western Nebraska between 23z through
03z. IFR to LIFR conditions are expected in these thunderstorms
along with strong winds, hail, and very heavy rainfall. After 08z
tonight, another round of low clouds and fog expected for all
terminals other than KRWL.

&&

.FIRE WEATHER...
Issued at 320 AM MDT Wed Jun 21 2023

Widespread showers and thunderstorms expected today along and
east of the Laramie Range. Wetting rainfall will be likely,
especially across the NE Panhandle through tonight. Showers and
thunderstorms likely again Thursday and Friday, but drier air will
work its way into south-central WY Friday and through the
weekend. Additionally, gusty winds will lead to elevated fire
weather conditions across much of Carbon County through at least
Sunday.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

UPDATE...MAC
SHORT TERM...MB
LONG TERM...GCC
AVIATION...TJT
FIRE WEATHER...MB
Hazardous weather outlook, Jun 21, 1:19 PM MDT, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
119 PM MDT Wed Jun 21 2023

NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-115>119-
221930-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
119 PM MDT Wed Jun 21 2023

This hazardous weather outlook is for portions of panhandle
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A Tornado Watch is in effect this afternoon until 800 PM late this
evening. Thunderstorms will develop and slowly move eastward
across the area. Thunderstorms may contain very large hail greater
than 2 inches in diameter, gusty winds, very heavy rainfall, and a
few tornadoes.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Daily chances for afternoon and evening showers and thunderstorms
will continue through Friday. Severe thunderstorms will be
possible.

.Spotter information statement...

Please contact NWS Cheyenne with any storm reports.

WYZ104-109>114-221930-
Ferris/Seminoe/Shirley Mountains-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
119 PM MDT Wed Jun 21 2023

This hazardous weather outlook is for portions of south central
Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Isolated to widely scattered thunderstorms are expected this
afternoon. A few thunderstorms may become strong and contain small
hail and gusty winds.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be needed.

In the hours before

Local storm report, Jun 21, 3:42 PM MDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
342 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     Hail             15 S Pine Bluffs        41.03N 104.06W
06/21/2023  E0.75 inch       Laramie            WY   Fire Dept/Rescue

            Estimated wind gust to 60 mph. Damage to
            vehicles caused by wind driven hail.

&&

Rubin
Special weather statement, Jun 21, 3:46 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
346 PM MDT Wed Jun 21 2023

WYZ103-106-212230-
Central Laramie Range and Southwest Platte County WY-
North Laramie Range WY-
346 PM MDT Wed Jun 21 2023

...A strong thunderstorm will impact portions of east central Albany
and west central Platte Counties through 430 PM MDT...

At 345 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Wheatland Reservoir 3, or 28 miles west of Wheatland,
moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central Albany
and west central Platte Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM MDT for southeastern
Wyoming.

&&

LAT...LON 4177 10556 4193 10565 4215 10530 4192 10512
TIME...MOT...LOC 2145Z 238DEG 17KT 4192 10549

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Trudel
Special weather statement, Jun 21, 3:57 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
357 PM MDT Wed Jun 21 2023

NEZ019-020-096-212230-
Scotts Bluff NE-South Sioux NE-Banner NE-
357 PM MDT Wed Jun 21 2023

...A strong thunderstorm will impact portions of central Scotts
Bluff, north central Banner and south central Sioux Counties through
430 PM MDT...

At 357 PM MDT, Doppler radar was tracking a strong thunderstorm near
Scotts Bluff National Monument, or 7 miles southwest of Scottsbluff,
moving northwest at 10 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Scottsbluff, Gering, Mitchell, Terrytown, Hubbard Hill, Stegall,
Scottsbluff Airport, Scotts Bluff National Monument and Lake Alice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.

A Tornado Watch remains in effect until 800 PM MDT for the Panhandle
of Nebraska.

&&

LAT...LON 4188 10350 4163 10381 4175 10405 4215 10376
TIME...MOT...LOC 2157Z 136DEG 10KT 4178 10375

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Hammer
Local storm report, Jun 21, 3:59 PM MDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
359 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     Hail             6 S Bushnell            41.17N 103.90W
06/21/2023  E0.75 inch       Kimball            NE   Emergency Mngr

&&

Rubin
Local storm report, Jun 21, 4:00 PM MDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
400 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Hail             1 NW Lorenzo            41.05N 103.07W
06/21/2023  M2.50 inch       Cheyenne           NE   Public

            Public reports 2.25 inch hail in Lorenzo, NE
            per picture from social media. Damage to
            vehicles from hail also reported.

&&

SF
Special weather statement, Jun 21, 4:22 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
422 PM MDT Wed Jun 21 2023

NEZ096-212245-
South Sioux NE-
422 PM MDT Wed Jun 21 2023

...A strong thunderstorm will impact portions of southwestern Sioux
County through 445 PM MDT...

At 421 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Morrill, or 18 miles east of Torrington, moving
north at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Agate Bed National Monument.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.

A Tornado Watch remains in effect until 800 PM MDT for the Panhandle
of Nebraska.

&&

LAT...LON 4209 10366 4203 10386 4215 10405 4238 10405
      4242 10378
TIME...MOT...LOC 2221Z 169DEG 18KT 4212 10382

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hammer

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 6:39 PM MDTSpecial Weather StatementCYSConverse96 min
Jun 20, 7:55 PM MDTSpecial Weather StatementCYS65 min
Jun 20, 8:04 PM MDTSevere Thunderstorm WarningCYSConverse41 min
Jun 20, 10:06 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara39 min
Jun 20, 11:13 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte47 min
Jun 20, 11:52 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSGoshen, Niobrara, Platte38 min
Jun 21, 2:02 PM MDTSevere Thunderstorm WarningCYSAlbany, Carbon43 min
Jun 21, 2:11 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSLaramie49 min
Jun 21, 2:23 PM MDTSpecial Weather StatementCYS37 min
Jun 21, 2:40 PM MDTSevere Thunderstorm WarningCYSCarbon35 min
Jun 21, 2:45 PM MDTSevere Thunderstorm WarningCYSAlbany45 min
Jun 21, 2:54 PM MDTSevere Thunderstorm WarningCYSLaramie51 min
Jun 21, 2:59 PM MDTTornado WarningCYSAlbany31 min
Jun 21, 3:29 PM MDTTornado WarningCYSAlbany15 min
Jun 21, 3:39 PM MDTSevere Thunderstorm WarningCYSLaramie51 min
Jun 21, 3:46 PM MDTSpecial Weather StatementCYSPlatte44 min
Jun 21, 4:14 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSAlbany, Platte46 min
Jun 21, 4:39 PM MDTSevere Thunderstorm WarningCYSGoshen51 min
Jun 21, 5:00 PM MDTSpecial Weather StatementCYSPlatte45 min
Jun 21, 5:10 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara50 min
Jun 21, 5:17 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte43 min
Jun 21, 5:27 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSGoshen, Niobrara28 min
Jun 21, 5:29 PM MDTSevere Thunderstorm WarningCYSLaramie, Platte19 min
Jun 21, 5:36 PM MDTSevere Thunderstorm WarningCYSPlatte39 min
Jun 21, 5:41 PM MDTSpecial Weather StatementCYSNiobrara34 min
Jun 21, 5:52 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara20 min
Jun 20, 6:30 PM MDTSpecial Weather StatementCYSSioux45 min
Jun 20, 6:37 PM MDTSevere Thunderstorm WarningCYSSioux38 min
Jun 20, 7:05 PM MDTSevere Thunderstorm WarningCYSSioux16 min
Jun 20, 7:15 PM MDTSevere Thunderstorm WarningCYSSioux45 min
Jun 20, 7:51 PM MDTSpecial Weather StatementCYSDawes54 min
Jun 21, 1:29 AM MDTSpecial Weather StatementCYSSioux46 min
Jun 21, 12:49 PM MDTSevere Thunderstorm WarningCYSCheyenne41 min
Jun 21, 1:08 PM MDTSevere Thunderstorm WarningCYSCheyenne52 min
Jun 21, 1:11 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSCheyenne49 min
Jun 21, 1:24 PM MDTTornado WarningCYSCheyenne36 min
Jun 21, 2:00 PM MDTSevere Thunderstorm WarningCYSCheyenne30 min
Jun 21, 2:22 PM MDTSpecial Weather StatementCYSMorrill23 min
Jun 21, 2:27 PM MDTSpecial Weather StatementCYSKimball33 min
Jun 21, 2:48 PM MDTSevere Thunderstorm WarningCYSKimball42 min
Jun 21, 3:09 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff51 min
Jun 21, 3:19 PM MDTSpecial Weather StatementCYSBanner41 min
Jun 21, 3:57 PM MDTSpecial Weather StatementCYSScotts Bluff33 min
Jun 21, 4:22 PM MDTSpecial Weather StatementCYSSioux23 min

Nearby

Flash Flood Warnings in Wyoming, 2023Flash Flood Warnings in Nebraska, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.